# SDR AALA201904189007

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 12,821 hours, 5,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS L1 DOOR STIFF/DIFFICULT TO OPEN. MAINTENANCE CHECK AND ACCOMPLISHED DOOR INSPECTION. FOUND NO FAULTS IAW AMM 52-10-00.
